Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What can be the side effects of citalopram, Vyvanse, Asperger s?

I need 12 year old son takes 30mg of citalopram , as well as 30mg of Vyvanse & I am wondering if some of the problems that we have with him are related to the meds that he is taking. He has ADD as well as Asperger s, but there seems to be other things going as well. Any advice you can give me would be helpful, such as what the side effects are from these meds. He weighs about 75 lbs. Thanks!
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
needs to get off of stimulants if he is losing weight (vyvanse)
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor